Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Sheaves of Continuous Definable Functions

Anand Pillay
The Journal of Symbolic Logic
Vol. 53, No. 4 (Dec., 1988), pp. 1165-1169
DOI: 10.2307/2274610
Stable URL: http://www.jstor.org/stable/2274610
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sheaves of Continuous Definable Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1165
    1165
  • Thumbnail: Page 
1166
    1166
  • Thumbnail: Page 
1167
    1167
  • Thumbnail: Page 
1168
    1168
  • Thumbnail: Page 
1169
    1169